# SDR WX0A2016042973144

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- Aircraft time: 55,482 hours, 36,568 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK OUT ON JET BRIDGE.  RE-STOWED L1 DOOR SLIDE IAW AMM 25-62-00-2-0.
